# SDR COMA0670139

- Difficulty date: May 10, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 5,558 hours, 4,124 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5010 - A/C LOST PRESSURIZATION AT 38,000 FT.  PERFORMED EMERGENCY DESCENT CABIN ALT CAUTION AND WARNING ILLUMINATED.  FOUND INSULATION STUCK IN SAFETY VALVE.  REMOVED INSULATION FROM VALVE.
